# SDR AALA201909039003

- Difficulty date: September 2, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N959NN
- Make and model: Boeing 737823
- Aircraft serial: 33329
- Aircraft time: 15,982 hours, 6,089 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG33844
- Condition: Binds
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS L1 CABIN DOOR SLIDE DIFFICULT TO ARM.  REMOVED AND REPLACED ESCAPE SLIDE AT L1 DOOR IAW JOB CARD 25-94-10.
